Japanese Journal of Mathematics

, Volume 2, Issue 2, pp 313–314

Miscellany on traces in -adic cohomology: a survey

Open Access
Erratum

DOI: 10.1007/s11537-007-0717-0

Cite this article as:
Illusie, L. Jpn. J. Math. (2007) 2: 313. doi:10.1007/s11537-007-0717-0
  • 288 Downloads
Download to read the full article text

Copyright information

© The Mathematical Society of Japan and Springer 2007

Authors and Affiliations

  1. 1.Département de Mathématiques, Bâtiment 425, Faculté des Sciences d’OrsayUniversité Paris-Sud 11Orsay CedexFrance

Personalised recommendations